# SDR QXEA200701231

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,061 hours, 33,207 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Nr 1 Ac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2070 WITH NR 1 FEATHERED AND NR 2 UNFEATHERED THE LEFT TRU CAUTION ILLUMINATED.  WITH NR 2 FEATHERED AND NR 1 UNFEATHERED THE LIGHT WAS NOT ILLUMINATED.  FOUND NO AC POWER ON LEFT BUSS WHILE NR 1 AC GENERATOR OFF LINE AND NR 2 GENERATOR ON LINE.  REMOVED AND REPLACED NR 1 AC CROSS TIE CONTACTOR 24-21-K1.  PERFORMED FUNCTION TEST OF THE AC GENERATOR SYSTEM IAW -8 Q200 AMM 24-21-00-720-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
